MAUDE Adverse Event Report: AMO PUERTO RICO MFG. INC. UNFOLDER PLATINUM 1 SERIES; LENS, GUIDE, INTRAOCULAR

AMO PUERTO RICO MFG. INC. UNFOLDER PLATINUM 1 SERIES; LENS, GUIDE, INTRAOCULAR
Model Number 1MTEC30
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/31/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a foreign body was found after folding the non-preloaded intraocular lens (iol) and inserted to patient¿s eye.The foreign body was then removed by surgeon.Patient was not affected.As per additional information received, no patient factor contributed to this event.There was no use error by physician during the procedure.Right eye was affected.No further information was provided.This report is for cartridge.Another report is submitted for lens.
 
Additional Manufacturer Narrative
Section d6a: if implanted, give date: not applicable as this is not an implantable device.Section d6b: if explanted, give date: not applicable as this is not an implantable device.(b)(6).Section h3: the device was not returned for evaluation.Therefore, a failure analysis of the complaint device cannot be completed.A review of records including device history and complaint trending will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Additional Manufacturer Narrative
Additional information: section d-9: device available for evaluation: yes.Section d-9: device date returned to manufacturer: april 18,2025.Section h-3: device evaluated by manufacturer: yes.Device evaluation: visual inspection under magnification was performed on the suspect product and found a puncture where the cartridge tube meets the cartridge tip, most likely from the plunger during advancement.Ovd was observed inside the cartridge, however the ovd was not evenly distributed throughout the cartridge, indication that an inadequate amount of ovd may have been used.There was also damage to the base of the cartridge where the cartridge would connect to the handpiece.No foreign material was observed on or inside the cartridge.In addition, the customer provided photo was evaluated.The photo shows the suspect cartridge in the product tray which was inside a bag.Due to the quality of the photo no issues could be identified.The additional customer photo will be evaluated in the other investigation associated with this complaint.The complaint issue was not identified during photo and product evaluation.The other observed issues during the product evaluation could not be confirmed to be related to the manufacturing or design process.Hra (health risk assessment) and human risk factor documents were reviewed for the complaint issue reported.The results of this hra and human risk factors review do not confirm that the above situations occurred during manufacturing, and are only provided for informational purposes; therefore, no further escalations are required.Based on the complaint investigation results, the product was released within specifications.The complaint issue reported could not be confirmed and no product deficiency or product malfunction could be identified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.

Brand Name
UNFOLDER PLATINUM 1 SERIES
Common Device Name
LENS, GUIDE, INTRAOCULAR
Manufacturer (Section D)
AMO PUERTO RICO MFG. INC.
road 402 north, anasco ind. pk
anasco PR 00610
Manufacturer Contact
somyata nagpal
31 technology drive
irvine, CA 92618
7142478552
MDR Report Key21906046
Report Number3012236936-2025-000113
Device Sequence Number14468037
Product Code KYB
UDI-Device Identifier05050474540323
UDI-Public(01)05050474540323(17)251031(10)CP25836
Combination Product (Y/N)N
Initial Reporter CountryHK
PMA/510(K) Number
K081545
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 06/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2025
Device Model Number1MTEC30
Device Catalogue Number1MTEC30
Device Lot NumberCP25836
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/31/2025
Supplement Date Received by Manufacturer05/08/2025
Initial Report FDA Received Date04/24/2025
Supplement Report FDA Received Date06/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/31/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown